Brandy, you are the first person who has posted the same concerns about Kratom being too stimulating, as I have. I struggle on and off with adrenal exhaustion- which leads to anxiety and depression. I decided to try Kratom for anxiety and pain so that I wouldn't have to worry about trying to get more meds (vicodin) from the Dr. Well after taking it for about a week, I was noticing such extreme fatigue (to the point of feeling like I wanted to throw up), and I started to suspect Kratom was the culprit. I'm very sensitive to any stimulants so I don't drink coffee or eat sugar. I can only handle 1 gram of Kratom or I get sick. Since Kratom is is a member of the coffee family, I realized that I probably shouldn't be putting any of it in my system. I've never experienced those icky side effects from vicodin (I don't take it very often). Right when I take the Kratom, my mind does feel calm (which I like, because I am a constant worrier), but as the day goes on, I start to feel horribly tired- but jittery- like what coffee does to some people. I was only taking it for about 2 weeks, but I am now trying to recover from it's damage. I'm bummed because I thought this would be a healthier alternative to prescription drugs, but it has done far more damage than good. I agree that for people who don't struggle with adrenal fatigue, it could be great, but those of us who are sensitive to stimulants shouldn't even go near it. Sigh.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.